# SDR COMA0460697

- Difficulty date: December 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,453 hours, 19,157 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 5299
- Condition: Malfunctioned
- Location: Nr 2 Flap
- Part time: 4,210 hours, 3,466 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5316 FLAPS FAIL CAUTION.  REPLACED THE LEFT NR 2 FLAP ACTUATOR.
